Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Continuous sharp pain in the temples with dizziness, nausea that repeats after every few seconds. What could be the cause?

Hi, I am 54, female,good health. For 2-3 months experiencing brief sharp pains in R temple-last week & continuing, drastic increase in frequency, intensity of pain, accompanied w/ dizziness , nausea . Breif 5-10 seconds then quickly dissapears. Any thoughts? Have seen G.P. Brain MRI scheduled, referral to neurologist pending. This is so intense, it wakes me from a sound sleep, causes me to pull over while driving, etc... then quickly recover and feel fine.....PLEASE give me some idea of what this could be. Thank you.
Asked On : Sat, 30 Jun 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
You should not worry to much
As the location isn't characteristics for any brain suffering and the pain isn't followed by any neurologic disorder probably it is just a primary headache which is fully treatable
You have done the right thing, contact your neurologist, do MRI and after them start treatment and you will be fine.
Meantime if headache persist use pain killers
Answered: Tue, 29 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor